段犇

基本信息Personal Information

副教授 硕士生导师

性别 : 男

出生年月 : 1982-10-08

毕业院校 : 香港中文大学

学位 : 博士

在职信息 : 在职

所在单位 : 数学科学学院

学科 : 应用数学

办公地点 : 创新园大厦11楼A1135

Email :

扫描关注

研究及论文

当前位置: 中文主页 >> 科学研究 >> 研究及论文

Research Field:

(1) Partial Differential Equations

(2) Conservation Laws

(3) Fluid mechanics/Gas dynamics

(4) Euler/Euler-Poisson system

(5) Navier-Stokes equations and related models

(6) Nozzle flows

(7) Shocks and blast wave equation

 

Publications:

Bae, Myoungjean; Duan, Ben; Xie, Chunjing, Subsonic flow for the multidimensional Euler-Poisson system. Arch. Ration. Mech. Anal., 220(2016), no. 1, 155-191.

 

Du, Lili; Duan, Ben, Subsonic flows with large vorticity through an infinitely long axisymmetric nozzle, J. Math. Fluid Mech., 18(2016), 511-530.

 

Duan, Ben; Luo, Zhen; Xiao, Jingjing, Transonic shock solutions to the Euler-Poisson system in quasi-one-dimensional nozzles, Commum. Math. Sci., 14(2016), No. 4, 1023-1047

 

Che, Jiahang; Chen, Li; Duan, Ben; Luo, Zhen, On the existence of local strong solutions to chemotaxis-shallow water system with large data and vaccum, J. Differential Equations, 261(2016), 6758-6789.

 

Bae, Myoungjean; Duan, Ben; Xie, Chunjing, Two-dimensional subsonic flows with self-gravitation in bounded domain. Math. Models Methods Appl. Sci., 25(2015), No. 14, 2721-2747.

 

Duan, Ben; Luo, Zhen, Subsonic non-isentropic Euler flows with large vorticity in axisymmetric nozzles. J. Math. Anal. Appl., 430(2015), No. 2, 1037-1057.

 

Bae, Myoungjean; Duan, Ben; Xie, Chunjing, Subsonic solutions for steady Euler-Poisson system in two-dimensional nozzles. SIAM J. Math. Anal., 46(2014), No. 5, 3455-3480.

 

Duan, Ben; Luo, Zhen, Dynamics of vacuum states for one-dimensional full compressible Navier-Stokes equations. Commun. Pure Appl. Anal., 12(2013), no. 6, 2543-2564.

 

Duan, Ben; Luo, Zhen, Three-dimensional full Euler flows in axisymmetric nozzles. J. Differential Equations, 254(2013), No. 7, 2705-2731.

 

Duan, Ben; Luo, Zhen; Zheng, Yuxi Local existence of classical solutions to shallow water equations with Cauchy data containing vacuum. SIAM J. Math. Anal., 44(2012), no. 2, 541-567.

 

Du, Lili; Duan, Ben, Note on the uniqueness of subsonic Euler flows in an axisymmetric nozzle. Appl. Math. Lett., 25(2012), No. 2, 153-156.

 

Duan, Ben; Weng, Shangkun, Transonic shock in finitely long nozzle with porous medium boundary condition, J. Differential Equations, 251(2011), No. 4-5, 1128-1156.

 

Du, Lili; Duan, Ben, Global subsonic Euler flows in an infinitely long axisymmetric nozzle. J. Differential Equations, 250(2011), No. 2, 813-847.